# SDR AALA20120622018

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP TEE, HORIZONTAL FLANGE, HAS ELONGATED HOLES FROM STATIONS 807 TO 815.  INSTALLED NEW CUSP TEE PER AARD 51-00-05-1 AND BOEING DRAWING 9910151 CONFIG -509.
